# SDR SIMA0412

- Difficulty date: February 10, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N231LN
- Make and model: Saab 340B
- Aircraft serial: 340B231
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Seat 12
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DFW - FLT 3935 - EMERGENCY LIGHTS INOPERATIVE AT SEAT 12C.  REMOVED AND REPLACED BULB AT SEAT 12C.  OPS CHECK GOOD.  (M)
